# SDR SWAA2022081538725

- Difficulty date: August 4, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BELOW RT ZEE CHANNEL FROM STA 747 TO STA 767 HAS AREAS OF CORROSION. INTERCOSTAL BELOW RT EE CHANNEL FROM STA 747 TO STA 767 HAS AREAS OF CORROSION. / [01] REMOVED AND REPLACED AFT CARGO RT INTERCOSTAL FROM STA 747 TO STA 767 IAW SRM 51-40-02.
